Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Simultaneous resolution of singularities

Author: Steven Dale Cutkosky
Journal: Proc. Amer. Math. Soc. 128 (2000), 1905-1910
MSC (1991): Primary 13B15, 14B05
Published electronically: November 24, 1999
MathSciNet review: 1646312
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a local theorem on simultaneous resolution of singularities, which is valid in all dimensions. This theorem is proven in dimension 2 (and in all characteristics) by Abhyankar in his book ``Ramification theoretic methods in algebraic geometry'' (1959).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13B15, 14B05

Retrieve articles in all journals with MSC (1991): 13B15, 14B05

Additional Information

Steven Dale Cutkosky
Affiliation: Department of Mathematics, University of Missouri, Columbia, Missouri 65211

Received by editor(s): April 27, 1998
Received by editor(s) in revised form: August 24, 1998
Published electronically: November 24, 1999
Additional Notes: The author was partially supported by NSF
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2000 American Mathematical Society